Volume 10, Number 4 (12-2007)                   amuj 2007, 10(4): 92-98 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sharafaddin-zadeh N, Bavarsad Shahripoor R. A case report of Sneddon syndrome with 8 times intrauterine fetal deaths. amuj. 2007; 10 (4) :92-98
URL: http://amuj.arakmu.ac.ir/article-1-250-en.html

Assistant professor, PhD , Sharafaddin-zadeh
Abstract:   (17653 Views)
Introduction: Sneddon syndrome is a combinaison of skin lesions (Livedo Reticularis) and acute cerebrovascular accident. The syndrome involves many organs such as kidney, heart, skin and brain. Some patients have a good prognosis when taking Aspirin and Diprydamol. In this article a case of this syndrome is reported. Case: The patient is a 40 years old woman with a history of 8 times intrauterine fetal deaths. She was admitted to the neurology ward with signs of weakness in left side of the body (hemiparesis), dysarthria, 7th central nerve paralysis, and skin lesions (Livedo Reticularis). All laboratory data such as serology and microbiology were normal. After skin biopsy from the lower limbs and rule out possible secondary etiologies, this patient was recognized with Sneddon syndrome and recieved antiplatelet treatment. Conclusion: Despite the fact that this syndrome is rare, it seems considering the probability of appearing this syndrome, especially in young patients who are suffering from acute cerebrovascular signs and skin lesions in the same time, early treatment can prevent the desease from developing to other organs.
Full-Text [PDF 317 kb]   (1366 Downloads)    
Type of Study: Case Report | Subject: General
Received: 2009/03/11

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | Arak Medical University Journal

Designed & Developed by : Yektaweb